# SDR YENA2024061300869

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N821JB
- Make and model: Airbus A320-232
- Aircraft serial: 05417
- Aircraft time: 42,188 hours, 13,848 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1721, JFK-NAS. 'IN FLIGHT EXPERIENCED DIRTY SOCKS ODOR WHEN IN CLOUD LAYER, WENT THROUGH TROUBLESHOOTING GUIDE AND ISOLATED ODOR TO PACK 1. ON GROUND WITH APU RUNNING, ODOR IS APPARENT ON PACK 1, NO ODOR ON PACK 2.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
